Skip to Main content Skip to Navigation
Journal articles

Some applications of linear programming formulations in stochastic control

Dan Goreac 1 Oana Silvia Serea 2
1 PS
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : We present two applications of the linearization techniques in stochastic optimal control. In the first part, we show how the assumption of stability under concatenation for control processes can be dropped in the study of asymptotic stability domains. Generalizing Zubov's method, the stability domain is then characterized as some level set of a semicontinuous generalized viscosity solution of the associated Hamilton-Jacobi-Bellman equation. In the second part, we extend our study to unbounded coefficients and apply the method to obtain a linear formulation for control problems whenever the state equation is a stochastic variational inequality.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00759473
Contributor : Admin Lama <>
Submitted on : Friday, November 30, 2012 - 4:56:02 PM
Last modification on : Thursday, March 19, 2020 - 12:26:03 PM

Links full text

Identifiers

Citation

Dan Goreac, Oana Silvia Serea. Some applications of linear programming formulations in stochastic control. Journal of Optimization Theory and Applications, Springer Verlag, 2012, 155 (2), pp.572-593. ⟨10.1007/s10957-012-0080-z⟩. ⟨hal-00759473⟩

Share

Metrics

Record views

596